What happens when I lower my cholesterol with Statins?

Cholesterol Drugs Actually Cause Heart Disease

Statin drugs for “hypercholesterolemia,” which some doctors call a non-illness, have become more potent and are being prescribed in higher doses to increasing numbers of people–even those with “normal” cholesterol levels. What is often overlooked by physicians is that patients taking statins become depleted in Coenzyme Q10 (CoQ10), which leads to fatigue, muscle weakness, soreness and heart failure.

A petition to label statin packages with a warning about statin-induced CoQ10 depletion has been issued to the U.S. Food and Drug Administration (FDA), along with a review of animal and human studies supporting the issue. However, experts fear that the warning will not gain the attention it deserves.

Red Flags Daily July 10, 2003


Dr. Mercola’s Comment:

Statin drugs are being prescribed like candy for millions of people. If you believe the experts when they issued their recommendations two years ago, nearly 40 million Americans should be on them.

What these experts don’t realize is that statins kill people–lots of people–and they wound many, many more. All patients taking statins become depleted in Coenzyme Q10 (CoQ10) eventually–those patients who start with relatively low CoQ10 levels (the elderly and patients with heart failure) begin to manifest signs/symptoms of CoQ10 deficiency relatively rapidly–in six to 12 months. Younger patients can tolerate the statins for several years before they begin developing symptoms.

The bottom line here is that when you treat the symptoms of high cholesterol with a drug you are in no way, shape or form treating the cause. It should come as no surprise that the artificial drugs cause serious side effects.

 

Post Comment